# SDR SIMA0411

- Difficulty date: February 11, 2000
- Submitted: April 18, 2000
- Operation: Air carrier
- Aircraft: N305AE
- Make and model: Saab 340B
- Aircraft serial: 340B305
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Loose
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

JFK - FLT 5023 - EMERGENCY POWER LIGHTS ILLUMINATED IN FLIGHT.  EMERGENCY VOLTAGE DROPPED TO ZERO.  ALL INDICATIONS NORMAL UPON LANDING.  FOUND EMERGENCY POWER SUPPLY LOOSE.  SECURED POWER SUPPLY IAW SF340 MM 24-35-10.  OPS CHECK GOOD.  (M)
